MAUDE Adverse Event Report: UMANO MEDICAL INC.; BED, AC-POWERED ADJUSTABLE HOSPITAL

UMANO MEDICAL INC.; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number FM1000
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to umano medical representative that the bed is not sending signal to the hospital's nurse call system.There was no patient involvement.
 
Additional Manufacturer Narrative
Umano medical initially received a complaint regarding a malfunction in the bed exit system, specifically that the signal was not reaching the nurse call station.During a remote troubleshooting session with the client, the issue was identified as a failure of the electronic main board.A replacement part was promptly shipped to the client on 2024-08-09 to facilitate the repair.A preliminary medical device report (mdr) was proactively initiated, although confirmation of the completed repair had not been received at that time.Despite multiple follow-up attempts via email and telephone, the client did not confirm whether the repair had been carried out.The most recent follow-up, conducted on 2025-06-06, was also unsuccessful.However, given that 10 months have passed since the replacement part was shipped, and considering that the manufacturer made five follow-up attempts using various communication methods, it is reasonable to conclude that the repair was completed and that the device is now functioning as intended.Based on the available information, umano medical confirms that the root cause of the issue was a failure of the electronic main board component.

Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA  G0R 2C0
Manufacturer (Section G)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA   G0R 2C0
Manufacturer Contact
saoussen gammoudi
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA   G0R 2C0
MDR Report Key20160448
Report Number3009591865-2024-00007
Device Sequence Number17962613
Product Code FNL
UDI-Device Identifier00670482000487
UDI-Public010067048200048711211018
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFM1000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown